# SDR SWAA022463

- Difficulty date: October 19, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 56,129 hours, 55,422 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 6551698
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND STRINGER SPLICES CRACKED (2 EA) AT BS 360, STR 3L AND STR 6L.  REMOVED AND REPLACED STR SPLICES PER SRM.
